# SDR IPXA2023092874848

- Difficulty date: September 7, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 29,519 hours, 19,335 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N5131
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT-MAIN CARGO COMPARTMENT STA 340 TO STA 440 LBL 45.5 SEAT TRACK SPOTS WITH CORROSION. DOT 68-76 REMOVE AND REPLACE LBL 45.50 SEAT TRACK (PN: 141N5131-46) BETWEEN STA 324 AND STA 440 PER BOEING DRAWING 141N5131 AND SRM 51-40-02
